# SDR 2025FA0000643

- Difficulty date: August 22, 2025
- Submitted: September 15, 2025
- Operation: General aviation
- Aircraft: N25194
- Make and model: Cessna 172S
- Aircraft serial: 172S13383
- Aircraft time: 19 hours
- Engine: Lyc IO360L2A
- Engine time: 19 hours
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Servo
- Part number: AV25765362
- Part serial: AV608812144
- Condition: Contaminated
- Location: Fuel
- Part time: 19 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DIED IN RUNUP AREA TWICE. ONCE ON RAMP, ONCE IN RUNUP. FAILED IDLE CHECK. FUEL SERVO WAS REMOVED AND FOUND TO BE CONTAMINATED. REPLACED WITH NEW.
